# SDR MASA200601753

- Difficulty date: July 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 11,340 hours, 10,775 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7302 IAD - FOUR SECTIONS OF EMERGENCY FLOOR PATH LIGHTING WERE INOP.  MX RESECURED THE LIGHT STRIP CONNECTORS AND THE SYSTEM OP CHECKED GOOD.
